# SDR DALA2021092205697

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 87,166 hours, 38,736 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 FOUND DENT ON AFT CARGO DOOR SKIN AT LOWER FWD CORNER. CORRECTIVE ACTION: SUMMARY OF NRC 00337: DENT ON AFT CARGO DOOR SKIN AT LOWER FWD CORNER WAS REPAIRED PER B 757-200 S.R.M.(1956706)
